My wife has a brain tumor and was fairly recently put on DCA - amongst other treatments.
She was on for at most two months, first at around 12 mg/kilogram then double that.
She had nerve symptoms for a while, mostly in her feet. Eventually these were unpleasant so her doctor told her to stop taking DCA. She's been off for about a week. Her feet are numb, there is some pain, and it is not easy for her to walk since she has no sensation in her feet. She is also dizzy - though this may be aftereffects of radiation, hard to tell, she stopped both at the same time.
The symptoms have not only not gone away, they have gotten worse. They are working their way, very slowly, up her legs. She is scared that it will just continue or that there is damage that is permanent.
Any thoughts on this?
Are their cases where people's symptoms never go away?
Have you heard of people whose symptoms got worse after a break, but then reduced and disappeared?
What have you or others done to speed the return of feeling, etc.?
Thank you very much.